# SDR 98FDEA00050

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 700 FRAME DENTED BETWEEN STRINGER 23 LT TO STR 25 LT.  REMOVED DAMAGED AREA OF BELLFRAME 10 LONG USING .25 DRILL AT ENDS TO MAINTAIN .25 RADIUS.  FABRICATED FROM PANEL (P/N EY74) 7075-T6 X .063 THICK AND INSTALLED DOUBLER PER SRM 53-10-07-5 (AARD) TREATED AND PRIMED ALL EFFECTED AREAS PRIOR TO INSTALLATION LENGTH OF PANEL USED 20 LONG.
